Alert archive / Delaware / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 25, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2012, 10:14 AM EDT for Sussex County, Delaware. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2012, 10:14 AM EDT (14:14 UTC)
Expired
Jun 25, 2012, 11:15 AM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 35 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:20 AM EDTTSTM WND DMGDelmar, DESEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS81 KPHI 251414
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 AM EDT MON JUN 25 2012

DEZ003-004-251515-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1014 AM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 1013 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SALISBURY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR GUMBORO...MILLSBORO AROUND 1030
AM...SELBYVILLE...FRANKFORD AROUND 1045 AM...FENWICK ISLAND AND SOUTH
BETHANY AROUND 1100 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3845 7567 3853 7571 3854 7570 3864 7511
      3864 7506 3860 7505 3845 7504 3844 7505
      3844 7535

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 5:40 AM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 25, 5:40 AM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 AM EDT MON JUN 25 2012

.SYNOPSIS...
A COLD FRONT EXTENDED FROM SOUTHERN QUEBEC ACROSS CENTRAL NEW
YORK TO THE OHIO RIVER VALLEY EARLY THIS MORNING. THE BOUNDARY
WILL PROGRESS SLOWLY TO THE SOUTHEAST AND IT SHOULD PASS THROUGH
OUR REGION TODAY. LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW
ENGLAND AND ITS ADJACENT WATERS ON TUESDAY AND WEDNESDAY AS HIGH
PRESSURE FROM THE WEST BUILDS INTO OUR REGION DURING THE MID WEEK
PERIOD. A WARM FRONT FROM THE WEST IS EXPECTED TO PASS THROUGH OUR
AREA ON FRIDAY. A COLD FRONT FROM THE NORTHWEST MAY ARRIVE ON
SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SURFACE COLD FRONT WILL SLOWLY MOVE THROUGH OUR AREA TODAY
AND THEN EXIT OFF THE COAST LATER THIS AFTERNOON. IMPROVEMENT WILL
BE SLOW AS SHOWERS AND THUNDERSTORMS TAKE THEIR TIME EXITING WITH
THE FRONT THIS AFTERNOON. MOST OF THE REGION REMAINS UNDER A
SLIGHT RISK FOR SEVERE WEATHER, WITH THE THREAT DYING OFF BEHIND
THE COLD FRONT.

TEMPERATURES WILL COOL OFF A BIT AS WE ESTABLISH A NORTHWEST FLOW
BEHIND THE FRONT. WINDS BECOME GUSTY IN THE NORTHWEST FLOW TODAY
WITH WINDS IN THE 10 TO 15 MPH RANGE AND GUSTS IN THE 20 TO 25 MPH
RANGE.

HIGHS TODAY WILL BE IN THE UPPER 70S TO LOWER 80S THROUGH MOST OF
THE REGION. SOME MID 80S ARE POSSIBLE IN SOUTHERN NEW JERSEY AND
SOUTHERN DELAWARE. TEMPERATURES ACROSS THE HIGHER ELEVATIONS OF
THE POCONOS MAY STRUGGLE TO REACH 70 TODAY, OTHERWISE LOWER 70S
ARE EXPECTED IN THOSE AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE SHOWERS AND THUNDERSTORMS SHOULD ALL END BY THIS EVENING.

AS THE COLD FRONT PUSHES OFF THE COAST, A MID-LEVEL TROUGH WILL
DIG DOWN ACROSS THE AREA. THIS TROUGH WILL HELP TO BRING SOME
COOLER AND DRIER AIR ALONG WILL COOLER TEMPERATURES TO THE REGION.
SKIES CLEAR OUT AND WE SHOULD HAVE A PRETTY GOOD RADIATIONAL
COOLING NIGHT. WINDS WILL REMAIN A BIT ON THE GUSTY SIDE, EVEN
OVERNIGHT, AND WILL BE OUT OF THE NORTHWEST AROUND 10 MPH.

OVERNIGHT LOWS WILL DROP INTO THE 50S, WITH SOME MID TO UPPER 40S
ACROSS THE HIGHER TERRAIN OF THE POCONOS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
ON TUESDAY MORNING, A MID LEVEL LOW IS FORECAST TO BE LOCATED
OVER SOUTHWESTERN NEW ENGLAND. THE FEATURE SHOULD LIFT SLOWLY TO
THE NORTHEAST, REACHING NEW BRUNSWICK, CANADA ON WEDNESDAY NIGHT
OR THURSDAY.

THE MID LEVEL PATTERN AND THE ASSOCIATED NORTHWEST FLOW AT THE
SURFACE WILL BRING SLIGHTLY BELOW NORMAL TEMPERATURES FOR TUESDAY
AND NEAR NORMAL TEMPERATURES FOR WEDNESDAY WITH LOW HUMIDITY
LEVELS ON BOTH DAYS.

WITH THE MID LEVEL LOW AND ITS ASSOCIATED COLD POOL ALOFT
INFLUENCING OUR REGION ON TUESDAY, WE SHOULD SEE A FAIR AMOUNT OF
CUMULUS DEVELOP OVERHEAD AFTER A MOSTLY CLEAR START TO THE DAY. WE
WILL CONTINUE TO MENTION A CHANCE OR SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY FOR THE NORTHEASTERN THIRD OF OUR FORECAST
AREA WHERE CONDITIONS WILL BECOME MARGINALLY UNSTABLE AS THE
SURFACE WARMS DURING THE AFTERNOON. TEMPERATURES AT 850 HPA SHOULD
REMAIN MOSTLY IN THE +7C TO +9C RANGE OVER MUCH OF OUR REGION. AS
A RESULT, MOST LOCATIONS WILL BE HARD PRESSED TO REACH 80 DEGREES
ON TUESDAY AFTERNOON.

THE MID LEVEL LOW IS ANTICIPATED TO MOVE SLOWLY TO THE NORTHEAST
AND AWAY FROM OUR REGION ON WEDNESDAY AND THURSDAY. SURFACE HIGH
PRESSURE WILL LIKELY BUILD INTO OUR AREA FROM THE WEST BRINGING
DRY WEATHER. THERE SHOULD BE A GRADUAL INCREASE IN TEMPERATURES
AND HUMIDITY ON THURSDAY AS THE SURFACE FLOW BEGINS TO TURN BACK
FROM THE SOUTH.

A WARM FRONT FROM THE WEST IS EXPECTED TO BRING A RETURN OF ABOVE
NORMAL TEMPERATURES FOR FRIDAY AND SATURDAY ALONG WITH ADDITIONAL
HUMIDITY. BASED ON THE LATEST GUIDANCE, TEMPERATURES AT 850 HPA
MAY BE AROUND OR SLIGHTLY ABOVE +20C SO WE MAY BEE LOOKING AT
ANOTHER PERIOD OF EXCESSIVE HEAT, ESPECIALLY FOR OUR HIGHLY
URBANIZED AREAS. THE INCREASE IN MOISTURE WILL RESULT IN THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS AS CONDITIONS BECOME
INCREASINGLY UNSTABLE.

A FRONTAL BOUNDARY MAY DROP INTO OUR REGION AROUND SUNDAY. THE
TIMING AND IMPACT OF THE FRONT REMAIN A LOW CONFIDENCE FORECAST AT
THIS TIME. WE WILL SIMPLY INDICATE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH A SMALL DECREASE IN TEMPERATURES.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE EXPECTED THROUGH TODAY. AS THE COLD
FRONT CONTINUES TO PUSH EASTWARD, SHOWERS AND THUNDERSTORMS WILL
MOVE THROUGH THE TAF SITES. WITH TIMING STILL AN ISSUE, WE HAVE
DONE OUR BEST TO PROJECT WHEN THUNDERSTORMS ARE MOST LIKELY TO
AFFECT THE TAF SITES. IN GENERAL, THUNDERSTORMS ARE EXPECTED
BETWEEN 08-12Z, MOVING FROM NORTHWEST TO SOUTHEAST. CONFIDENCE IS
LOW TO MODERATE ON TIMING OF STORMS.

OTHERWISE, CLOUDY SKIES WILL BE SLOW TO IMPROVE THROUGH THE DAY.
CLOUDS SHOULD START TO THIN BEHIND THE COLD FRONT AND SHOULD START
TO SCATTER OUT BETWEEN 16-18Z, WITH KACY AND KMIV BEING THE LAST
TO SHOW IMPROVEMENT. SKIES SHOULD THEN CLEAR OUT FOR TONIGHT.

WINDS WILL START OFF LIGHT AND THEN PICK UP OUT OF THE NORTHWEST
THROUGH THE DAY. THEY ARE EXPECTED TO BE QUITE GUSTY IN THE
NORTHWEST FLOW WITH GUSTS IN THE 20-25 KNOT RANGE. WINDS WILL
REMAIN AROUND 10 KNOTS OR SLIGHTLY HIGHER THROUGH THE OVERNIGHT
HOURS.

VFR CONDITIONS ARE EXPECTED AT ALL THE TAF SITES TONIGHT INTO
EARLY TUESDAY.

OUTLOOK...
TUESDAY...MAINLY VFR. ISOLATED AFTERNOON AND EARLY EVENING
SHOWERS AND THUNDERSTORMS ARE POSSIBLE AROUND KABE AND KTTN.

TUESDAY NIGHT THROUGH THURSDAY...VFR.

THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN
LATE NIGHT HAZE, FOG AND LOW CLOUDS.

FRIDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO HAZE, FOG
AND LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
THE COLD FRONT WILL MOVE THROUGH THE AREA WATERS TODAY AND EXIT
THE REGION TONIGHT. WINDS WILL START TO PICK UP IN ADVANCE OF THE
FRONT AND THEN BECOME GUSTY BEHIND THE FRONT. NORTHWEST WINDS WILL
GUST 20-25 KTS TONIGHT INTO TUESDAY, MAINLY ACROSS OUR SOUTHERN
WATERS. MIGHT ALSO SEE SOME HIGHER GUSTS IN THE DELAWARE BAY AS
THE WINDS FUNNEL DOWN THE BAY.

THEREFORE, WE HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE LOWER
DELAWARE BAY AND THE COASTAL WATERS SOUTH OF LITTLE EGG FROM
MIDNIGHT THROUGH 10AM TUESDAY.

SEAS WILL ALSO INCREASE BUT SHOULD REMAIN BETWEEN 2-4 FEET
THROUGH EARLY TUESDAY. SEAS MAY APPROACH 5 FEET ON OUR
SOUTHEASTERN MOST WATERS BY TUESDAY MORNING.

OUTLOOK...
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND ON TUESDAY
AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE
WEST FOR WEDNESDAY AND THURSDAY. A WARM FRONT FROM THE WEST IS
EXPECTED TO ARRIVE ON FRIDAY.

WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD, WITH ONE
EXCEPTION. WIND GUSTS NEAR 25 KNOTS MAY LINGER INTO TUESDAY
MORNING IN THE INITIAL PUSH OF COOL AIR.

&&

.RIP CURRENTS...
INCREASING SOUTHERLY FLOW IN ADVANCE OF A COLD FRONT WILL INCREASE
THE RIP CURRENT RISK TODAY. WHILE THE RISK AT THE DELAWARE BEACHES
WILL REMAIN LOW, IT MAY INCREASE AND NEAR MODERATE LATER IN THE
DAY AND WILL NEED TO BE MONITORED. THE RISK ALONG THE NEW JERSEY
COAST WILL BE MODERATE THROUGH THE DAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT
     TUESDAY FOR ANZ431-452>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
RIP CURRENTS...MEOLA
Hazardous weather outlook, Jun 25, 6:52 AM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 AM EDT MON JUN 25 2012

NJZ001-007-PAZ054-055-060>062-261100-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
652 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-261100-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
652 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ008-261100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MORRIS-
652 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL
ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-013-016-020>023-027-261100-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
652 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-261100-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
652 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>453-261100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
652 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-261100-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
652 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL
ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 8:46 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 AM EDT MON JUN 25 2012

NJZ013-014-019-020-026-027-251345-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
846 AM EDT MON JUN 25 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 842 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
SANDY HOOK TO 17 MILES EAST OF CAMDEN...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR FREEHOLD AROUND 845 AM...SIX FLAGS THEME
PARK...SANDY HOOK AROUND 900 AM...JACKSON...HOWELL AROUND 915 AM...
HOLIDAY HEIGHTS...SILVER RIDGE AROUND 930 AM...HOLIDAY CITY SOUTH AND
BAY HEAD AROUND 945 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4029 7397 3990 7407 3989 7409 3992 7410
      3990 7412 3987 7412 3979 7423 3990 7495
      4014 7462 4014 7459 4016 7459 4046 7414
      4042 7401 4048 7402 4048 7400 4047 7398

MPD
Special weather statement, Jun 25, 9:17 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT MON JUN 25 2012

DEZ003-004-251330-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
917 AM EDT MON JUN 25 2012

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY DELAWARE...

AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
GEORGETOWN TO 19 MILES EAST OF GEORGETOWN...MOVING NORTHEAST AT 35
MPH.

THIS STORM WILL LEAVE THE BEACHES SOUTH OF REHOBOTH BY 925 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 3879 7515 3878 7507 3870 7507 3867 7505
      3862 7505 3861 7504 3845 7504 3844 7505
      3845 7524

FORECASTER:DRAG
Local storm report, Jun 25, 9:18 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
918 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200234

KLINE
Special weather statement, Jun 25, 9:37 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 AM EDT MON JUN 25 2012

NJZ020-022>027-251430-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
937 AM EDT MON JUN 25 2012

...STRONG THUNDERSTORMS AFFECTING ATLANTIC...BURLINGTON...CAPE MAY AND
OCEAN COUNTIES...

AT 934 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF TOMS RIVER TO 7 MILES WEST OF CAPE MAY...MOVING EAST AT 35 MPH.
THE THUNDERSTORMS WILL BE NEAR BARNEGAT...WARETOWN AROUND 945 AM...
BARNEGAT LIGHT AND SURF CITY AROUND 1000 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3969 7413 3941 7434 3935 7441 3925 7460
      3899 7478 3893 7487 3892 7497 3902 7496
      3915 7490 3919 7492 3981 7437 3979 7423
      3984 7414 3976 7418 3972 7415 3980 7413
      3983 7410 3982 7408

MPD
Local storm report, Jun 25, 9:47 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0805 AM     TSTM WND DMG     2 E HAMILTON TWP        40.21N  74.66W
06/25/2012                   MERCER             NJ   LAW ENFORCEMENT

            TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0905 AM     TSTM WND DMG     LONG NECK               38.62N  75.15W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
            COLLAPSED

0913 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/25/2012  M69 MPH          SUSSEX             DE   WEATHER FLOW

            69 MPH GUST MEASURED AT DEWEY BEACH

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200235 PHI1200237

KLINE
Special weather statement, Jun 25, 10:14 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 AM EDT MON JUN 25 2012

DEZ003-004-251515-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1014 AM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 1013 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SALISBURY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR GUMBORO...MILLSBORO AROUND 1030
AM...SELBYVILLE...FRANKFORD AROUND 1045 AM...FENWICK ISLAND AND SOUTH
BETHANY AROUND 1100 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3845 7567 3853 7571 3854 7570 3864 7511
      3864 7506 3860 7505 3845 7504 3844 7505
      3844 7535

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:25 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland95 min
Jun 25, 3:44 AM EDTSmall Craft AdvisoryPHI41 hr
Jun 25, 7:05 AM EDTSpecial Weather StatementPHIHunterdon, Mercer55 min
Jun 25, 7:44 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth61 min
Jun 25, 7:46 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth59 min
Jun 25, 7:58 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth47 min
Jun 25, 8:07 AM EDTSpecial Marine WarningPHI83 min
Jun 25, 8:26 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset108 min
Jun 25, 8:46 AM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean59 min
Jun 25, 9:07 AM EDTSpecial Marine WarningPHI38 min
Jun 25, 9:10 AM EDTSpecial Marine WarningPHI95 min
Jun 25, 9:37 AM EDTSpecial Weather StatementPHIAtlantic, Cape May53 min
Jun 25, 10:04 AM EDTSpecial Marine WarningPHI56 min
Jun 25, 10:30 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Jun 25, 10:45 AM EDTSpecial Marine WarningPHI60 min
Jun 25, 11:32 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 25, 11:53 AM EDTSpecial Weather StatementPHIAtlantic37 min
Jun 25, 12:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 25, 12:34 PM EDTSpecial Weather StatementPHICape May56 min
Jun 25, 1:22 PM EDTSpecial Marine WarningPHI53 min
Jun 25, 1:27 PM EDTSpecial Weather StatementPHIAtlantic63 min
Jun 25, 1:30 PM EDTSpecial Marine WarningPHI60 min
Jun 25, 2:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 2:24 PM EDTSpecial Marine WarningPHI66 min
Jun 25, 2:29 PM EDTSpecial Marine WarningPHI49 min
Jun 25, 3:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 3:23 PM EDTSpecial Marine WarningPHI40 min
Jun 25, 3:25 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 4:01 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset44 min
Jun 25, 4:54 PM EDTSpecial Weather StatementPHIMonmouth66 min
Jun 25, 5:12 PM EDTSmall Craft AdvisoryPHI28 hr
Jun 25, 5:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jun 25, 6:57 PM EDTSpecial Weather StatementPHIOcean63 min
Jun 25, 7:16 PM EDTSpecial Weather StatementPHIOcean59 min
Jun 25, 7:52 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean75 min
Jun 25, 8:32 AM EDTSpecial Weather StatementPHISussex28 min
Jun 25, 8:49 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 9:17 AM EDTSpecial Weather StatementPHISussex13 min
Jun 25, 10:53 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 1:46 PM EDTSpecial Weather StatementPHISussex29 min
Jun 25, 8:06 AM EDTSpecial Weather StatementPHIWicomico24 min

Nearby

Special Weather Statements in Delaware, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.